# SDR ASAA2023032042426

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 33,637 hours, 10,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. FLT DECK TRIM VALVE FAULT LOGGED, FAULT CLEARED AND SYS OPS CKS NML PER B737-900 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
